Alert archive / California / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 38, NWS Reno, NV

July 21, 2015Nevada County, Placer County, California

NWS Reno, NV issued this severe thunderstorm warning at Jul 21, 2015, 1:58 PM PDT for Nevada County, Placer County, California. It was in force for 47 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 21, 2015, 1:58 PM PDT (20:58 UTC)
Expired
Jul 21, 2015, 2:45 PM PDT
In force
47 min
Issued by
NWS Reno, NV
Area
Storm-based polygon

Counties Nevada County, CA, Placer County, CA

The radar

The Reno radar (KRGX), 80 km from the middle of the area, began a volume at 20:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 21, 2:00 PM PDTHAIL 0.252 W Truckee, CACALIFORNIA HIGHWAY PATROL REPORTED HEAVY HAIL NEAR INTERSTATE 80.
Jul 21, 2:07 PM PDTHAIL 0.252 W Truckee, CACALIFORNIA HIGHWAY PATROL REPORTED 3 INCHES OF HAIL COVERING INTERSTATE 80 NEAR DONNER SUMMIT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Reno, NV (KREV), launched 12:00Z, 9.0 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Reno, NV at 12:00Z on 2015-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 170 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Reno, NV at 12:00Z on 2015-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 23 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
170 J/kg
Mixed-layer CIN
-146 J/kg
Mixed-layer LCL
1898 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
23 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WUUS55 KREV 212058
SVRREV
CAC057-061-212145-
/O.NEW.KREV.SV.W.0038.150721T2058Z-150721T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RENO NV
158 PM PDT TUE JUL 21 2015

THE NATIONAL WEATHER SERVICE IN RENO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  PLACER COUNTY IN CENTRAL CALIFORNIA...
  NEVADA COUNTY IN NORTHERN CALIFORNIA...

* UNTIL 245 PM PDT

* AT 157 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED OVER DONNER PEAK...OR NEAR SODA
  SPRINGS. THIS STORM WAS NEARLY STATIONARY.

* LOCATIONS IMPACTED INCLUDE...
  PROSSER CREEK RESERVOIR...INDEPENDENCE LAKE...DONNER PEAK...
  TRUCKEE...CA 89 AT NEVADA-SIERRA CO LINE...LAKESIDE CAMPGROUND...CA
  89 AT PLACER-NEVADA CO LINE...DONNER MEMORIAL CAMPGROUND...HOBART
  MILLS AND GRANITE FLAT CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE NOW FOR GUSTY WINDS...HAIL...HEAVY RAIN AND DEADLY 
LIGHTNING. DURING A SEVERE THUNDERSTORM...SEEK SHELTER INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED IN TAHOE-DONNER. 
SEEK SAFE SHELTER AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3944 12010 3924 12020 3922 12027 3939 12036
      3943 12037 3944 12037
TIME...MOT...LOC 2057Z 180DEG 0KT 3932 12029 

$$

MB
2 follow-up statements
133 
WWUS55 KREV 212120
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
220 PM PDT TUE JUL 21 2015

CAC057-061-212145-
/O.CON.KREV.SV.W.0038.000000T0000Z-150721T2145Z/
PLACER CA-NEVADA CA-
220 PM PDT TUE JUL 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 245 PM PDT
FOR PLACER AND NEVADA COUNTIES...

AT 220 PM PDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED OVER DONNER PEAK...OR NEAR SODA
SPRINGS. THIS STORM WAS NEARLY STATIONARY.

LOCATIONS IMPACTED INCLUDE...
PROSSER CREEK RESERVOIR...INDEPENDENCE LAKE...DONNER PEAK...
TRUCKEE...CA 89 AT NEVADA-SIERRA CO LINE...LAKESIDE CAMPGROUND...CA
89 AT PLACER-NEVADA CO LINE...DONNER MEMORIAL CAMPGROUND...HOBART
MILLS AND GRANITE FLAT CAMPGROUND.

LAT...LON 3944 12010 3924 12020 3922 12027 3939 12036
      3943 12037 3944 12037
TIME...MOT...LOC 2120Z 180DEG 0KT 3932 12029 

$$

JW
746 
WWUS55 KREV 212140
SVSREV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
240 PM PDT TUE JUL 21 2015

CAC057-061-212149-
/O.EXP.KREV.SV.W.0038.000000T0000Z-150721T2145Z/
PLACER CA-NEVADA CA-
240 PM PDT TUE JUL 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR PLACER AND NEVADA COUNTIES
WILL EXPIRE AT 245 PM PDT...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS WEAKENED.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. 

LAT...LON 3944 12010 3924 12020 3922 12027 3939 12036
      3943 12037 3944 12037
TIME...MOT...LOC 2132Z 180DEG 0KT 3932 12029 

$$

JW

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Reno, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 21, 1:06 PM PDT, 52 minutes earlier.

Area forecast discussion, Jul 21, 1:06 PM PDT, 52 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE RENO NV
106 PM PDT TUE JUL 21 2015

.SYNOPSIS...
LOW PRESSURE WILL MOVE THROUGH THE EASTERN SIERRA AND WESTERN
NEVADA WITH SHOWERS AND THUNDERSTORMS CONTINUING THROUGH
WEDNESDAY. THUNDERSTORM THREATS INCLUDE THE POTENTIAL FOR FLASH
FLOODING THIS EVENING WITH A WIND AND HAIL THREAT WEDNESDAY. DRY
SOUTHWEST FLOW ESTABLISHES FROM THURSDAY INTO THE WEEKEND WITH
NEAR AVERAGE TEMPERATURES.

&&

.SHORT TERM...
THE UPPER LOW OFF THE CALIFORNIA COAST IS EXPECTED TO SLOWLY MOVE
THROUGH TONIGHT AND WEDNESDAY AS A TROUGH DEEPENS ALONG THE
PACIFIC NORTHWEST. SHOWERS AND THUNDERSTORMS ARE ONGOING ACROSS
THE SIERRA AND WESTERN NEVADA. THE MAIN THREAT FOR TODAY CONTINUES
TO BE FLASH FLOODING WITH THE VERY MOIST ENVIRONMENT AND SLOW
STORM MOVEMENT. WILL CONTINUE THE FLASH FLOOD WATCH THROUGH 8 PM.
A FEW STORMS WILL ALSO BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS
AS WE HAVE ALREADY GOTTEN REPORTS OF NICKEL SIZE HAIL FROM LAKE
DAVIS. A FEW STORMS REMAIN POSSIBLE OVERNIGHT IN THE MOIST
AIRMASS THAT COULD BE TRIGGERED BY WEAK WAVES EMBEDDED IN THE
UPPER LEVEL WEST FLOW.

FOR TOMORROW, AS THE TROUGH ALONG THE PACIFIC NORTHWEST DEEPENS
SOUTHWEST FLOW ALOFT WILL INCREASE. THIS NORMALLY PUSHES MOST
STORMS OFF THE CREST, ESPECIALLY AROUND TAHOE AND INTO WESTERN
NEVADA. HOWEVER, THERE IS A DECENT UPPER LEVEL WAVE SHOWING UP
THAT WILL MOVE THROUGH AROUND NOON SO A COUPLE STORMS ALONG THE
CREST REMAIN POSSIBLE IN THE EARLY AFTERNOON BEFORE THE ACTIVITY
PUSHES EAST. CONVERGENCE ALONG THE ZEPHYR AND ALONG WITH THE
BETTER FLOW ALOFT (MORE SHEAR) HAVE THE POTENTIAL TO DRIVE STRONG
IF NOT SEVERE STORMS. THE MAIN THREATS WILL BE STRONG WINDS AND
HAIL. WITH STORMS MOVING AND A LITTLE LESS MOISTURE THE FLASH
FLOOD THREAT WILL BE REDUCED.

DRYING SOUTHWEST FLOW CONTINUES THURSDAY WITH ANOTHER DECENT
ZEPHYR DAY FOR THE AREA. ENOUGH MOISTURE AND INSTABILITY WILL
REMAIN ACROSS MINERAL COUNTY FOR A FEW STORMS IN THE AFTERNOON
WHILE THE REST OF WESTERN NEVADA IS DRY. AFTERNOON WIND GUSTS
WITH THE ZEPHYR WILL BE THE USUAL UP TO 30 MPH. WALLMANN/BOYD

.LONG TERM...FRIDAY THROUGH TUESDAY...
DRY WEST TO SOUTHWEST FLOW ALOFT WILL PREVAIL THROUGH EARLY NEXT
WEEK, THEN RIDGE BEGINS TO EXPAND ACROSS THE GREAT BASIN ON
TUESDAY. TEMPERATURES WILL WARM UP TO NEAR SEASONAL NORMALS BY
THIS WEEKEND, WITH FURTHER WARMING FOR NEXT WEEK.

ON FRIDAY, A WEAK TROUGH MOVING ACROSS SOUTHERN CA MAY PRODUCE SOME
CUMULUS BUILDUPS NEAR THE SIERRA MAINLY SOUTH OF TAHOE. WHILE A FEW
CONVECTIVE CELLS ARE POSSIBLE, CONFIDENCE IS NOT HIGH ENOUGH AT THIS
TIME TO INCLUDE IN THE FORECAST.

OTHERWISE, DRY AND STABLE CONDITIONS WILL PREVAIL THIS WEEKEND WITH
LITTLE TO NO CLOUD COVER, AS A TROUGH MOVES ACROSS THE PACIFIC
NORTHWEST. THIS WILL LIKELY BRING SOME INCREASE IN WINDS MAINLY ON
SUNDAY, WITH POTENTIAL FOR GUSTS AROUND 30 MPH.

THIS TROUGH PASSAGE WILL KEEP DAYTIME HIGHS RELATIVELY STEADY
THROUGH NEXT MONDAY, THEN A WARMING TREND WITH LIGHT WINDS IS
PROJECTED FOR TUESDAY. ABOVE NORMAL TEMPS ARE BECOMING MORE LIKELY
LATER NEXT WEEK WITH TRIPLE DIGIT HEAT POSSIBLE IN LOWER ELEVATIONS.
MJD

&&

.AVIATION...
THERE IS HIGH POTENTIAL FOR THUNDERSTORMS TODAY AT ALL MAIN
TERMINALS (50-60% CHANCE) MAINLY BETWEEN 20Z-03Z. MAIN THREATS
WILL BE LOCALLY HEAVY RAIN PRODUCING REDUCED CIGS/VSBY, MTN
OBSCURATION, AND POSSIBLE OUTFLOW GUSTS TO 40 KTS. MOST CELLS WILL
BE SLOW MOVING, ALTHOUGH SOME CELLS NORTH OF I-80 COULD MOVE
SLIGHTLY FASTER TO THE NORTHEAST.

BY WEDNESDAY, THUNDERSTORM COVERAGE SHIFTS A BIT EAST OF THE TAHOE
BASIN, WITH GREATEST COVERAGE LIKELY IN WEST CENTRAL NV. STRONGER
STORMS CAPABLE OF PRODUCING SEVERE WIND GUSTS 50+ KT AND HAIL WILL
BE POSSIBLE MAINLY BTWN 2-8 PM. MJD

&&

.REV WATCHES/WARNINGS/ADVISORIES...
NV...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING NVZ001>003.

CA...FLASH FLOOD WATCH UNTIL 8 PM PDT THIS EVENING CAZ072-073.

&&

FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)

In the hours before

Local storm report, Jul 21, 12:51 PM PDT, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
1251 PM PDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1251 PM     HAIL             3 SE LAKE DAVIS         39.88N 120.48W
07/21/2015  M0.50 INCH       PLUMAS             CA   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED DIME SIZED HAIL AND VERY
            HEAVY RAINFALL.

&&

MCGUIRE
Local storm report, Jul 21, 1:02 PM PDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
102 PM PDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0102 PM     HAIL             LAKE DAVIS              39.91N 120.51W
07/21/2015  M0.88 INCH       PLUMAS             CA   PUBLIC

            PUBLIC REPORTED HEAVY NICKEL SIZED HAIL ACCUMULATING NEAR
            THE LAKE DAVIS DAM.

&&

MCGUIRE
Special weather statement, Jul 21, 1:03 PM PDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
103 PM PDT TUE JUL 21 2015

CAZ071-212100-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
103 PM PDT TUE JUL 21 2015

...THUNDERSTORMS OVER LASSEN COUNTY...

AT 100 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS OVER LASSEN COUNTY FROM LASSEN
NATIONAL PARK TO NORTH OF EAGLE LAKE. THE STORMS ARE MOVING
NORTHEAST AT 10 MPH.

HEAVY RAIN...PENNY TO QUARTER SIZE HAIL AND WIND GUSTS UP TO 50 MPH
ARE LIKELY WITH THESE STORMS.

LOCATIONS IMPACTED INCLUDE...
EAGLE LAKE...TERMO...MADELINE...SPAULDING...RAVENDALE...HIGHWAYS
44...139 AND 395.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DURING A THUNDERSTORM...SEEK SHELTER INSIDE A STURDY STRUCTURE AND
STAY AWAY FROM WINDOWS. HIKERS AND CAMPERS SHOULD SEEK SHELTER IN A
VEHICLE IF POSSIBLE. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER.
SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

&&

LAT...LON 4078 12132 4117 12049 4117 12001 4090 12002
      4047 12123 4054 12123 4054 12126 4058 12126
      4059 12132
TIME...MOT...LOC 2000Z 248DEG 3KT 4065 12100

BRONG
Special weather statement, Jul 21, 1:18 PM PDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
118 PM PDT TUE JUL 21 2015

NVZ003-212100-
GREATER RENO-CARSON CITY-MINDEN AREA NV-
118 PM PDT TUE JUL 21 2015

...STRONG THUNDERSTORM WITH HEAVY RAIN FORMING OVER VIRGINIA CITY...

AT 117 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM OVER VIRGINIA CITY. THIS STORM WAS NEARLY
STATIONARY.

VERY HEAVY RAINFALL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE
WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE... VIRGINIA CITY...NV 341 AT WASHOE-
STOREY CO LINE AND GOLD HILL.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER
ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE
POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF
ENCOUNTERING HEAVY RAINS.

&&

LAT...LON 3925 11962 3926 11971 3940 11969 3946 11944
TIME...MOT...LOC 2017Z 180DEG 0KT 3931 11964

MB
Local storm report, Jul 21, 1:38 PM PDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
138 PM PDT TUE JUL 21 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0137 PM     HAIL             5 WSW PROSSER CREEK RES 39.34N 120.25W
07/21/2015  M1.00 INCH       NEVADA             CA   TRAINED SPOTTER

            TRAINED WEATHER SPOTTER REPORTED QUARTER SIZED HAIL AND
            VERY HEAVY RAINFALL. SPOTTER OBSERVED 0.40 INCHES OF
            RAINALL IN LESS THAN 10 MINUTES.

&&

MCGUIRE
Special weather statement, Jul 21, 1:50 PM PDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
150 PM PDT TUE JUL 21 2015

CAZ071-212130-
LASSEN-EASTERN PLUMAS-EASTERN SIERRA COUNTIES CA-
150 PM PDT TUE JUL 21 2015

...HEAVY RAIN NEAR JUNCTION OF HIGHWAYS 49 AND 70...

AT 147 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM OVER VINTON...OR NEAR CHILCOOT...MOVING
NORTHEAST AT 5 TO 10 MPH.

HEAVY RAIN...HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH ARE
OCCURRING WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CHILCOOT...VINTON...CHILCOOT-VINTON...HALLELUJAH
JUNCTION...FRENCHMAN LAKE...BIG COVE CAMPGROUND...FRENCHMAN
CAMPGROUND...SPRING CREEK CAMPGROUND AND CHILCOOT CAMPGROUND.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM WILL AFFECT TRAVELERS ON HIGHWAYS 49 NORTH OF LOYALTON
AND HIGHWAY 70 BETWEEN HALLELUJAH JUNCTION AND BACKWOURTH. DRIVERS
SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY
REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW
DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS.

THOSE ON AND NEAR FRENCHMAN LAKE SHOULD SEEK SHELTER IMMEDIATELY.

&&

LAT...LON 3965 12019 3979 12035 3996 12017 3978 12001
TIME...MOT...LOC 2047Z 227DEG 8KT 3978 12021

BRONG

The office that day

Everything else NWS Reno, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 21, 6:16 AM PDTFlash Flood WatchREVAlpine, El Dorado, Mono, Nevada, Placer12 hr
Jul 21, 11:19 AM PDTSpecial Weather StatementREVAlpine, Mono56 min
Jul 21, 12:31 PM PDTSpecial Weather StatementREVSierra44 min
Jul 21, 12:51 PM PDTSevere Thunderstorm WarningREVAlpine, El Dorado39 min
Jul 21, 1:02 PM PDTAreal Flood AdvisoryREVSierra118 min
Jul 21, 1:03 PM PDTSpecial Weather StatementREVLassen57 min
Jul 21, 1:12 PM PDTSevere Thunderstorm WarningREVNevada, Placer48 min
Jul 21, 1:42 PM PDTFlash Flood WarningREVNevada, Placer, Sierra3 hr
Jul 21, 1:50 PM PDTSpecial Weather StatementREVSierra40 min
Jul 21, 2:16 PM PDTFlash Flood WarningREVNevada, Sierra3 hr
Jul 21, 2:54 PM PDTSpecial Weather StatementREVLassen36 min
Jul 21, 3:02 PM PDTSevere Thunderstorm WarningREVPlumas28 min
Jul 21, 3:21 PM PDTAreal Flood AdvisoryREVPlumas3 hr
Jul 21, 3:36 PM PDTSevere Thunderstorm WarningREVLassen, Plumas54 min
Jul 21, 3:46 PM PDTSevere Thunderstorm WarningREVEl Dorado, Placer44 min
Jul 21, 4:43 PM PDTSpecial Weather StatementREVLassen47 min

Nearby

Severe Thunderstorm Warnings in California, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.